# SDR IPXA2025072870669

- Difficulty date: July 4, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,457 hours, 17,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53981419200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR BETWEEN C73 TO 74 Y2127.5 WEB WITH EVIDENCE OF CRACK IN THE LOWER SURFACE INSTALLED NEW WEB BTW FR73 AND FR74 AT 2127.5 IAW A300-600 SRM 51-40-21.
